I am in Tri-Previfem, and for the past 2 weeks i have had some weird bleeding. On 10/9 it was a more brownish discharge that changed to red about 3 days after. At this time i was on the hormone pills. its lighter than my period but too heavy for me to consider it spotting. I started the placebo pills 10/19 and am still bleeding, but it has subsided a bit to spotting. is this my period that i am on? Did i have it while i was on the hormone pills? Should i contact my dr. if i am still bleeding next week? Could this be a sign that i'm pregnant? i know that i need to give my body time to adjust to the introduction of hormones but I want to make sure something isn't wrong.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2014 • 1 answer
Posted 27 May 2014 • 2 answers
I just got prescribed tri-previfem today and I have never taken birth control of any kind before. It
Posted 10 Sep 2014 • 1 answer
Period early while on birth control. Am I okay? What should I do? Please answer! Thank you so much!?
Posted 8 Oct 2015 • 1 answer
Posted 23 Jan 2016 • 0 answers